MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5154.117315

Медицинская библиотека · Indian journal of dermatology · 2013

Generalized lichenoid drug eruption associated with imatinib mesylate therapy.

Ghosh Sudip Kumar

СтатьяПеревод пока не подготовлен

Аннотация

Imatinib mesylate (IM), an anticancer drug, has been widely used to treat chronic myeloid leukemia (CML), gastrointestinal stromal tumors (GIST), and dermato-fibrosarcoma protuberans. Cutaneous reactions to IM have been reported to occur in varying number of patients in different case series. Non-lichenoid cutaneous reactions secondary to IM have been well-documented in the literature and are the commonest non-hematologic adverse reactions associated with its use. Lichenoid drug eruption (LDE) associated with IM therapy has rarely been reported in the literature. A case of a generalized LDE associated with IM therapy has been described here for its rarity and interesting clinical presentation. As the clinical usage of IM is increasing, one might expect an increasing number of similar patients in the future. It is thus important to realize the potential of IM to produce LDE and to differentiate this entity from idiopathic lichen planus. In the present article, the reports of IM-associated LDE, described in the PubMed and Medline database (in English language literature), have also been reviewed.

Для цитирования: Ghosh Sudip Kumar. Generalized lichenoid drug eruption associated with imatinib mesylate therapy.. Indian journal of dermatology. 2013. DOI: 10.4103/0019-5154.117315.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.